Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Maximal $ R$-sets, Grassmann spaces, and Stiefel spaces of a Hilbert space


Author: Erhard Luft
Journal: Trans. Amer. Math. Soc. 126 (1967), 73-107
MSC: Primary 57.45; Secondary 55.99
DOI: https://doi.org/10.1090/S0002-9947-1967-0206959-5
MathSciNet review: 0206959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.45, 55.99

Retrieve articles in all journals with MSC: 57.45, 55.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0206959-5
Article copyright: © Copyright 1967 American Mathematical Society